# SDR 98ZZZX1702

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369AW
- Make and model: Hughes 369D
- Aircraft serial: 470117D
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 369D25400
- Condition: Making Metal
- Location: T/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, MECHANIC FOUND METAL AND EXCESSIVELY DARK OIL IN GEARBOX.  REMOVED FOR REPAIR AND REPLACED WITH SERVICEABLE UNIT.  CONTROL NR 98-4-8.
